Ask a Dermatology Question, Get an Answer ASAP!
Hello Andres! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
Can you please attach a picture of the rash here
Is there any itching over it ?
Can you send a more clear picture if possible?
Have you been to any dermatologist yet for an examination ?
Thanks for the information
As you know that the most suitable treatment could be Doxycycline or Minocycline
But as you are concerned about the side effect than your option is a photodynamic therapy
There is a limited role of mild steroid like hydrocortisone but ideally it has to be avoided over the face due to risk of skin atrophy
Isotretinoin has also been effective in such cases
If these are not effective immunomodulator like tacrolimus and pimecrolimus can be tried
I sincerely ***** ***** I have helped you,and that I have earned my 5-stars rating today.
Please remember to rate my service by selecting 5-stars at the top of the screen(rating me now does not close your question)
We can continue further till you are satisfied and you simply use the reply box to let me know
Thank you and regards
Please do let me know if you have any other question
If done please leave a 5-stars feedback rating